# SDR SWIA200515592

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 3,741 hours, 2,448 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70744
- Part serial: 230
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REPLACED MCU IAW MM 27-42-00.  OPERATIONAL CHECK GOOD, PN 7074-5.
